# SDR MWEA99959

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911410
- Condition: Lightning Strike
- Location: Bs 225, 291, 307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 AREAS OF LIGHTNING STRIKE DAMAGE AT FUSELAGE STATIONS 225, 291, 307 BELOW LONGERON 23.  REMOVED CORROSION FOUND THAT STATION 307 NEEDS DOUBLER.  MX FABRICATED AND INSTALLED DOUBLER.
